# SDR CA010813005

- Difficulty date: July 3, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 12,903 hours, 13,953 cycles
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Separated
- Location: Compressor
- Part time: 14,254 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF PARTIAL LOSS OF POWER EXPERIENCED ON RT ENGINE. TAKEOFF ABORTED. UPON SUBSEQENT TEAR DOWN WITH A PRATT & WHITNEY REPRESENTATIVE PRESENT, IT HAS BEEN DETERMINED THAT A COMPRESSOR TURBINE BLADE SEPARATED AND DAMAGED COMPONENTS DOWNSTREAM IN ENGINE.
